On the Morse critical groups for indefinite sublinear elliptic problems

VB Moroz

Research output: Contribution to journalArticle (Academic Journal)peer-review

11 Citations (Scopus)
Translated title of the contributionOn the Morse critical groups for indefinite sublinear elliptic problems
Original languageEnglish
Article numberIss 5
Pages (from-to)1441 - 1453
Number of pages13
JournalNonlinear Analysis: Theory, Methods and Applications
Volume52 (5)
DOIs
Publication statusPublished - Feb 2003

Bibliographical note

Publisher: Pergamon

Cite this